The moments of Wishart laws, binary trees, and the triple products

Letac, Gerard, Massam, Helene, Letac, Gérard, Massam, Hélène . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 2001. 333 (4) :377-382

Locate this article in:

Bibtex

@article{CIS-171487,
  Author = {Letac, Gerard and Massam, Helene and Letac, Gérard and Massam, Hélène},
  Title = {The moments of Wishart laws, binary trees, and the triple products},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {333},
  Number = {4},
  Year = {2001},
  Pages = {377--382},
  Keywords = {general distribution theory}
}

Similar articles